An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

An example is constructed of an infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes.
Original languageEnglish
Pages (from-to)1263-1273
Number of pages11
JournalIzvestiya. Mathematics
Volume63
Issue number6
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes'. Together they form a unique fingerprint.

Cite this